# SDR ASOA2013102909285

- Difficulty date: October 7, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF INTERCOSTAL AT FS 280 RBL 20,  FOUND TOOL DAMAGE ON INBD SIDE OF INTERCOSTAL.  R & R INTERCOSTAL IAW SRM 51-42-21-001-A01, 51-40-11-001-A01 AND DWG PL SH670-32150.
